# SDR DJFA2006197

- Difficulty date: February 16, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N449LX
- Make and model: Beech 400A
- Aircraft serial: RK257
- Aircraft time: 5,170 hours, 4,398 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Part number: 45A3029913
- Condition: Detached
- Location: Cabin Door
- Part time: 4 hours, 5 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THAT WHILE THEY WERE IN CRUISE FLIGHT AT FL 340 HEARD A LOUD NOISE COMING FROM THE CABIN DOOR AREA THAT SOUNDED LIKE A DOOR SEAL LEAK.  THE AIRCRAFT WAS DIVERTED TO KCRW AND FIRE RESCUE RESPONSE WAS GIVEN FOLLOWING AN UNEVENTFUL LANDING.  THE CREW DISCOVERED THAT THE DOOR SEAL HAD BECOME DETACHED.  MEL 21-6 WAS ISSUED FOR THE DOOR SEAL SYSTEM.  ON 17 FEBRUARY 2006,  THE DOOR SEAL WAS INSPECTED BY MAINTENANCE AND NO DEFECTS WERE NOTED.  THE ORIGINAL DOOR SEAL WAS REINSTALLED TO THE DOOR.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
